# SDR DALA2023121910412

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,793 hours, 30,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 RH OFFWING SLIDE UNRAVELED. CORRECTIVE ACTION: REMOVED AND REPLACED RH OFFWING SLIDE IAW B757 AMM 25-65. (0114203)
